Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain after straining with bowel movement. What could be this?

I go to the bathroom and have a bowel movement . When pushing, on the lower right side, there is pain during the straining. It is kind of one lower right side. Once I stop straining, the pain goes away. In order to complete the BM, I usually push hard with my hand onto the painful area, and I can complete th BM. I still feel a small bit of pain, but hardly any when I am pushing into the pain. What is this and why?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there..

Please try not to strain too much during bowel movements. It could lead to piles(hemorrhoids) or anal fissures.

Eat plenty of fresh fruits and vegetables, whole grains like whole wheat,oats,etc.
Drink 8-10 glasses of warm water in a day.
Regular exercise 30 minutes a day 5 days a week might help.

Dr. Divya Kuttikrishnan.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor